Skip to content
Includes Expert Content
pseudamonas
avatar
noisenuts posted:
I have been diagnosed with this infection for the last 2 years. I've had several rounds of cypro antibiotics and drops,try to keep my ears dry. I had right ear surgery 2010 at the VA hospital and this is the only affected ear. Research shows cyprofloxin can cause ruptured achilles and I have started have been having tightness and minor pain on my right one which I never had before. What advice can you give for me?
Reply
 
avatar
Rod Moser, PA, PhD responded:
When you look it up on the Internet, it is spelled "pseudomonas" and there are several different species of this bacteria -- perhaps the most common pathogen that causes infections in the ear CANAL. The antibiotic is spelled "Cipro" or ciprofloxacin. This is available orally or drops. Are you taking both?

If you are having Achilles pain, you will need to have a hands-on examination. Don't just automatically assume it is due to your antibiotic treatments...there can be MANY reasons to have discomfort in this area.


Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.